A Case Report of Tenofovir Alafenamide Induced Alopecia in a Zambian Teenager: A call for Pharmacovigilance
Keywords:Tenofovir Alafenamide, Alopecia, Adverse Drug Reactions, pharmacovigilance, PLWHIV
Adverse drug reactions continue to pose a global risk in the fight against HIV. In an attempt to attain the end AIDS pandemic by 2030, newer drugs are being formulated with better efficacy and fewer side effects. However, these new drugs still have Adverse Drug Reactions (ADRs), which may affect adherence and compliance. We present a rare case of Tenofovir Alafenamide (TAF) induced alopecia of a Zambian teenager in the context of pharmacovigilance as a tool to identify ADRs, which may or may not have been identified during clinical trials. This is a wake-up call to all health care workers to identify and report ADRs and use the established channels to affect policy change.
How to Cite
Copyright (c) 2023 Medical Journal of Zambia
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.